# SDR SIMA200529007

- Difficulty date: October 12, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CPCP INSPECTION FOUND FLOORBEAM AT FRAME 22 ABOVE SERVICE DOOR AFT SILL IS CORRODED.  REPLACED (Z) PROFILE AT FRAME 22 ABOVE SERVICE DOOR AFT SILL IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200600538) (K)
